“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2310
School of Mathematics
  Title:   On a class of twin balanced incomplete block designs
  Author(s): 
1.  V. D. Tonchev
2.  H. Kharaghani
  Status:   In Proceedings
  Proceeding: Codes and Designs
  Year:  2002
  Pages:   157-164
  Editor:  K.T. Arasu and A. Seress, eds.
  Publisher(s):   de Gruyter, New York
  Supported by:  IPM
  Abstract:
A two-parameter family of 2-(4n2,n(2n−1),m(n−1)) designs are constructed starting from a certain block matrix with 2n by 2m sub-matrices, and a balanced generalized weighing matrix over an appropriate cyclic group. The special case n=m corresponds to a construction of symmetric 2-designs from Hadamard matrices of Bush type described in [10]. If 2m and 2n are the orders of Hadamard matrices, the construction yields Hadamard matrices of Bush type. Furthermore, if either 2n−1 or 2n+1 is a prime power, the designs can be expanded to infinitely many new designs by using known balanced generalized weighing matrices.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right